ITEM METADATA RECORD
Title: The volume of geodesic disks in a riemannian manifold
Authors: Kowalski, O ×
Vanhecke, Lieven #
Issue Date: 1985
Publisher: Czechoslovak mathematical journal
Series Title: Czechoslovak mathematical journal vol:35 issue:1 pages:66-77
ISSN: 0011-4642
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science